# SDR CALA2011110100701

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 64,695 hours, 16,671 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 31HE1026
- Condition: Defective
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE "LE SLAT ASYM" CAUTION LIGHT CAME ON APPROX 20 MIN AFTER LEVEL OFF AT 34,000FT AND .80 MACH THE A/C WAS SLOWED TO 240 KTS AND THE CAUTION LIGHT STAYED ON.  T/S PER FIM 27-81-00-815-840 FOUND RT INBD SLAT LOSS SW AT FAULT.  REMOVED AND REPLACED SLAT LOSS SW PER AMM 27-81-41-024-096.  BITE ON FSEUS SHOWS NO FAULTS.  OPS CHECKS GOOD.
